| Model Number |
110-150 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Email: (b)(6).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and textured implant.
Event or Problem Description
Healthcare professional reported right-side rupture and textured.Device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, one opening on posterior side assessed as fold flaw opening.Anxiety-product/procedure: unable to observe as it is a medical event that is not related to the device.Additional observations: stress marks are observed assessed as non-penetrating nick.Crease flat is observed.Wear abrasion is observed.No further actions are required as the device was implanted.